# SDR UALA2012092905481

- Difficulty date: September 10, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 78,741 hours, 22,821 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTIPLE LIGHTNING STRIKES IN FUSELAGE ZONE 123 (BETWEEN WL 148.5 - WL 208 AND STA 540 -STA 845).   INSPECTED STRIKES PER MM 53 -30-95.  DAMAGE WITHIN PARAMETERS OF PAR 6A PAGE 602.  REPLACED DAMAGE FASTENERS WITH CHERRY MAX AT 5 LOCATIONS.  (STA 617, STA 657, STA 677, STA 795, STA 845).  INSTALLED SOLID FASTENERS AT LIGHTNING STRIKES PER SRM 53-00-01 FIG 201.
